# SDR QXEA2014062500520

- Difficulty date: June 15, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 85780111103
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 5 FLAP TRACK AFT INBD FAIRING ANGLE IS CRACKED.   LOCATED AND DRILLED ANGLE IAW SRM 51-40-07. INSTALLED PLATE NUTS IAW SRM 51-42-75.  INSTALLED ANGLE TO THE FLAP TRACK IAW SRM 57-50-50.  NO DEFECTS NOTED IN AREA.
